# SDR DALA2024040204033

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT: FLOOR SUPPORT BEAM CRACKED AT OTBD END. 5 " AFT OF FR 64. (AFT OF DOOR HINGE). REPAIRED REF PRI 616272-14 REV 0, REV 1 AND ER/A 616272-14 REV O SECTION I. (LP# 0266718)
